# SDR SIMA20120320006

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 30,232 hours, 28,451 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 1453396740114533
- Condition: Defective
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3432 THE CREW REPORTED THE MAIN CABIN DOOR HANDLE WOULD NOT OPEN DOOR. THE AIRCRAFT WAS REMOVED FROM SERVICE. C/A: REMOVED AND REPLACED THE MAIN CABIN DOOR BELLCRANK IAW AMM 52 18-02. THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
